# SDR AALA202108167507

- Difficulty date: August 13, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N933NN
- Make and model: Boeing 737823
- Aircraft serial: 31173
- Aircraft time: 24,274 hours, 10,073 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Row 22
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH LIGHT ROW 22 LAYING ON FLOOR. RESECURED ESCAPE PATH LIGHT ROW 22 PER AMM 33-50-00.
